# SDR SWAA2022082938491

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT R/H FLOOR SUPPORT ZEE CHANNEL S-25R FROM STA 727 TO 767 / [01] REMOVED CORROSION AT R/H ZEE CHANNEL S-25R FROM STA 727 TO STA 767 AS PER B 737-7 SRM51-10-02-0G-007] LOCATED AND DRILLED NEW AFT CARGO R/H Z-CHANNEL AS PER B 737-7 SRM =51-40-05-0G-0;[08] VERIFIED STEP 7. OK TO TREAT AND PRIME.;[09] TREATED AND PRIMED NEW Z-CHANNEL AS PER B 737-7 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[10] VERIFIED AMT STEP 9. OK TO INSTALL NUT PLATES.;[11] CORRECTED MEASUREMENT TABLE;[12] INSTALLED NUT PLATES ON NEW R/H ZEE CHANNEL AS PER B737-700 SRM 51-40-10-2R-0;[13] REMOVED CORROSION AT R/H ZEE CHANNEL S-25R FROM STA 727 TO STA 767 AS PER B 737-7 SRM51-10-02-0G-0. EVALUATED REWORKED AREA ORG. MAT. .040 MAT REMAINING .015 MAT REMOVED .025 FOUND TO BE OUT OF LIMITS AS PER B 737-7 SRM 53-00-53-1A-2. REMOVED AT AFT CARGO COMP R/H SUPPORT ZEE CHANNEL S-25 STA 727 TO STA767IAW B737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW AFT CARGO R/H Z-CHANNEL AS PER B 737-7 SRM =51-40-05-0G-0. TREATED AND PRIMED NEW Z-CHANNEL AS PER B 737-7 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804. INSTALLED NUT PLATES ON NEW R/H ZEE CHANNEL AS PER B737-700 SRM 51-40-10-2R-0.;[14] VERIFIED AND INSPECTED STEP #11; #12; AND #13. FINAL.
